# SDR UALA2010062402250

- Difficulty date: June 24, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 65,345 hours, 7,816 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seat Row 57l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP, SEAT ROW 57 LT.   REPLACED LIGHT ASSY, OPS CHECK NORMAL.
